# SDR FDEA201403190526

- Difficulty date: March 19, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Bs 1280-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280 - 1320, SEAT TRACK CROWN & BOTTOM FOUND CHAFED.  REPAIRED IAW SNRM N02161.    REPAIR CLASSIFIED AS MAJOR.
